# SDR UPS97824823

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FITTING CORRODED BEYOND LIMITS LBL 10 FS 960 TO 980.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0, 51-1-20D, 51-1-21.
